Satisfiability of bright formulas

Authors

  • A. S. Denisov

Abstract

We investigate one solvable subclass of quantified formulas in pure predicate calculus and obtain a necessary and sufficient condition for the satisfiability of formulas from this subclass.

Published

25.10.2007

Issue

Section

Short communications

How to Cite

Denisov, A. S. “Satisfiability of Bright Formulas”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 10, Oct. 2007, pp. 1432–1435, https://umj.imath.kiev.ua/index.php/umj/article/view/3401.